# SDR QXEA2015031600134

- Difficulty date: March 2, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Nr 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #25 REQUIRES REPLACEMENT PN 85338220-115. REMOVED FWD SPLICES COMMON TO SEAT TRACK #14 AND 15 TO FOM REF Q400 SRM 51-42-05 STEP 4E AND Q400 SRM 51-40-15. INSTALLED FWD SPLICES COMMON TO SEAT TRACK #14 AND #15 REF Q400 SRM 51-42-05 STEP 4D(2-10) AND SRM 51-40-15 STEP 6H AND 6J. REMOVED AFT SPLICES COMMON TO SEAT TRACK #15 AND 16 TO FOM REF Q400 SRM 51-42-05 STEP 4,E AND Q400 SRM 51-40-15. INSTALLED AFT SPLICES COMMON TO SEAT TRACK #15 AND 16 REF Q400 SRM 51-42-05 STEP 4.D(2-10) AND SRM 51-40-15 STEP 6H AND 6J. REMOVED SEAT TRACK #15 PN:85338210-115 REF Q400 SRM 51-42-05 STEP 4.E AND Q400 SRM 51-41-00. INSTALLED SEAT TRACK #15 PN:85338220-115 REF Q400 SRM 51-41-00 AND SRM 51-42-05. RECEIVED NEW SEAT TRACK LOCATE AND DRILL NEW SEAT TRACK #15 PN:85338210-115. LOCATED AND DRILLED NEW SEAT TRACK PN:85338220-115 REF Q400 SRM 51-40-07. RESTORED FINISH TO AFFECTED AREA PER Q040 SRM 51-25-25  51-25-08.
